# SDR HNAA0600079

- Difficulty date: July 22, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 36,524 hours, 40,294 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 2 DC GEN FAILED AFTER LIGHTNING STRIKE WOULD NOT RESET.  GROUND RAN AIRCRAFT AFTER SHUTDOWN FOUND DC GEN TO BE OK.  ALL LOADS ARE NORMAL.
